# SDR DALA2015110506730

- Difficulty date: November 4, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF FUEL TANK ACCESS DOOR NR 1410C AT RT WING.  CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF FUEL TANK ACCESS DOOR NR 1410C AT RT WING WAS R & R IAW SRM 51-22-2A.
